Symmetric polynomials on the product of Banach spaces

Keywords: block-symmetric polinomials on products of Banach spaces, generators, homomorphisms
Published online: 2010-06-30


The paper contains a description of sets of generators of algebra of vector-symmetric polynomials on products of Banach spaces. Some applications to complex homomorphisms of these algebras are obtained.

How to Cite
Zagorodnyuk A., Kravtsiv V. Symmetric Polynomials on the Product of Banach Spaces. Carpathian Math. Publ. 2010, 2 (1), 59-71.

Most read articles by the same author(s)

1 2 > >>